# SDR DALA2024123012085

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,802 hours, 30,996 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CRACK INDICATION FOUND ON HINGE FITTING, KEEL BEAM, MLG DOOR RH AA 5340-01075-04B. CORRECTIVE ACTION: REPLACED PER ER/A 583177-14AD. (0731480)
